# SDR R61A201308050727

- Difficulty date: August 5, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 17,247 hours, 13,528 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING NR 2 HYD SYS RETURN LINE VERY LOOSE AT SPAR 3 PASS THROUGH.  MX REAMED HOLE TO 37MM, LOWER HOLE REAMED TO 30.29MM INSTALLED FABRICATED BUSHINGS. IAW ETD-2013-170-025304.  REV C, ISSUED DMI FOR PERMANENT REPAIR REINSPECTION REQUIRE TASK 57-50-003-0001.  DET THRESHOLD OF 25400 FC OR 33782FH, INTERVAL OF 24243FC OR 32243FH IS SUFFICIENT AND IS MENT USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION 8 THRESHOLD IS COUNTED SINCE NEW. STAGE 1 OF 3 (APPENDIX 5 AC 120-93. ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
